# SDR MASA2011030402063

- Difficulty date: March 1, 2011
- Submitted: March 5, 2011
- Operation: Air carrier
- Aircraft: N7291Z
- Make and model: Cndair CL6002B19
- Aircraft serial: 7291
- Aircraft time: 31,163 hours, 24,652 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Misrouted
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR POWER ASSIST STOPS EARLY.  MX PROPERLY ROUTED ASSIST CABLE, OPS GOOD.
